# SDR 97ZZZX3685

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N223JW
- Make and model: Beech H-18
- Aircraft serial: BA716
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bathtub Fitting
- Part number: 4520031
- Condition: Broken
- Location: Spar Strap
- Part time: 3,497 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE JACKING UP AIRCRAFT DURING ANNUAL INSPECTION, A 'POPPING' NOISE WAS HEARD COMING FROM CENTER SECTION.  INSPECTION REVEALED RIGHT CENTER SPAR STRAP BATHTUB FITTING HAD ITS UPPER FORWARD EAR BROKEN OFF.  THIS STRAP HAD BEEN INSTALLED UNDER HAMILTON STC NR SA2000WE ON 6-23-71.  MAINTENANCE RECORDS DO NOT REFLECT ANY MAINTENANCE ON STRAP SINCE INSTALL.  HAMILTON DOES NOT PROVIDE ANY MAINTENANCE GUIDANCE.  SUBMITTER RECOMMENDS DYE-PENETRANT INSPECTION AT 500-HOUR INTERVALS.
